# SDR TRAX200701649

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,304 hours, 12,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE AND AT FS 625 IS CRACKED.   REMOVED DAMAGED OBLIQUE ANGLE AND REPLACED WITH NEW SERVICEABLE PART PN 601-35012-52 IAW CRJ SRM 51-42-21.
